TITLE

Remarks on proofs of conservation laws for nonlinear Schrödinger equations

AUTHOR(S)
Ozawa, T.
PUB. DATE
March 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2006, Vol. 25 Issue 3, p403
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Conservation laws of the charge and of the energy are proved for nonlinear Schrödinger equations with nonlinearities of gauge invariance in a way independent of approximate solutions.
ACCESSION #
19870398

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics